MathSciNet Relay Station
MathSciNet bibliographic data
MR1200641 49J27 (46G99 47H99 47N10 49L25)
Deville, Robert; Godefroy, Gilles; Zizler, Václav A smooth variational principle with applications to Hamilton-Jacobi equations in infinite dimensions. J. Funct. Anal. 111 (1993), no. 1, 197–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement